# SDR NOCA13206

- Difficulty date: September 13, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Part serial: 1438
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

11HG - 27HG EMERGENCY PATH LIGHT INOP, REPLACED BATTERY PACK, OPS NORMAL
